# SDR SWAA2025033109402

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,183 hours, 43,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OWE FWD LOCATOR SIGN HAS INOP BULBS<[01] RELAMPED INOP BULBS IN R/H OWE FWD LOCATOR SIGN AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.;[02] VERIFIED ACTION 1. JOB COMPLETE.
